Affordable Access

Publisher Website

Zero-slope limit of the pomeron field theory

Authors
Journal
Nuclear Physics B
0550-3213
Publisher
Elsevier
Publication Date
Volume
108
Issue
3
Identifiers
DOI: 10.1016/0550-3213(76)90289-3

Abstract

Abstract A reggeon field theory for the pomeron is considered in which the pomeron slope α′ = 0, following two previous papers on the subject. The resulting one-dimensional theory is put in the form of a Schrödinger equation. Here, the particular ordering of non-commuting operators in the Hamiltonian is considered which properly reproduces the original pomeron field theory. The solution is deduced, together with the precise statement of the symmetry property of the problem and of the relation of our approach with the formal perturbative expansion.

There are no comments yet on this publication. Be the first to share your thoughts.